A characterization of congruence kernels in pseudocomplemented semilattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 35-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2002_41_1_a3,
author = {Chajda, Ivan},
title = {A characterization of congruence kernels in pseudocomplemented semilattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {35--37},
year = {2002},
volume = {41},
number = {1},
mrnumber = {1967337},
zbl = {1042.06002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a3/}
}
TY - JOUR AU - Chajda, Ivan TI - A characterization of congruence kernels in pseudocomplemented semilattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2002 SP - 35 EP - 37 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a3/ LA - en ID - AUPO_2002_41_1_a3 ER -
%0 Journal Article %A Chajda, Ivan %T A characterization of congruence kernels in pseudocomplemented semilattices %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2002 %P 35-37 %V 41 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a3/ %G en %F AUPO_2002_41_1_a3
Chajda, Ivan. A characterization of congruence kernels in pseudocomplemented semilattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 35-37. http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a3/